# SDR 95ZZZX2551

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95604
- Make and model: Cessna 152
- Aircraft serial: 15285935
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER TOTAL TIME:  5815.0.  A CRACK WAS FOUND IN THE HUB AREA.  CRACK RADIATED FROM INSIDE THE HUB THROUGH THE FACE OF THE HUB TO THE MOUNTING SURFACE ENDING IN THE BOLT HOLE ADJACENT TO THE NR 1 BLADE.  COMPLIANCE WITH MCCAULEY SB 169C AND AD 89-26-10 WAS ACCOMPLISHED AT 3229.7 TOTAL WHERE NO DEFECTS WERE FOUND.  A FREQUENT DYE PENETRANT INSPECTION WOULD BE RECOMMENDED.
